Women`s Health/Odd bleeding

Advertisement


Question
Physical exertion has been causing me to bleed. When I have sex, when I exercise, even something as simple as picking up my son and I suddenly have blood running down my legs. I mentioned this to my doctor at my last feminine exam about a month ago, and she told me everything appeared normal. She did however prescribe my 5mg of estrogen, saying the progesterone in the depo shot could be throwing my hormones out of balance. In addition to the bleeding, it is sometimes very painful to have sex. Sometimes, it will cause so much pain that I want to throw up. I am very concerned, something is obviously wrong. I have made an appointment for a second opinion, and would like to go to the appointment prepared. What questions should I ask? What are some possibilities? Thank you for your time.

Answer
This is hormonal imbalance.
i will suggest that u start with herbal supplements like--
Female support cap--1 morning evening
Rose petal jam--1 spoon evening
Styplon tablets---2 morning evening
Pradrantak churan--1 spoon evening with water
all this for 2 months
u can see details of my medicines on www.planetayurveda.com and mail me directly on herbalremedies123@yahoo.com
U can order the products at ashwani3003@gmail.com and he will let u know all the shipping cost

dr meenakshi

Women`s Health

All Answers


Answers by Expert:


Ask Experts

Volunteer


dr meenaxi

Expertise

All questions relating to female health, her menarche to menopuase all the ailments that she suffer from. All sex related problems and all major diseases like cervical carcinoma etc.

Experience

i have 6 year experience , I'm MD in Alternative medicine and gold medalist in ayurvedic medicine.in india

Organizations
all details on my website

Education/Credentials
BAMS ,MD(AYURVEDA) chek my website---www.planetayurveda.com

©2016 About.com. All rights reserved.